Publications with S. Corson

All publications by Samuel M. Corson and S. Shelah


Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1142 Corson, S. M., & Shelah, S. (2019). Deeply concatenable subgroups might never be free. J. Math. Soc. Japan, 71(4), 1123–1136. arXiv: 1804.05538 DOI: 10.2969/jmsj/80498049 MR: 4023299
Sh:1169 Corson, S. M., & Shelah, S. (2020). Strongly bounded groups of various cardinalities. Proc. Amer. Math. Soc., 148(12), 5045–5057. arXiv: 1906.10481 DOI: 10.1090/proc/14998 MR: 4163821